Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

get2sammyb

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

About get2sammyb

  • Birthday 09/01/1988

Profile Information

  • Location
    England
  1. I've heard it is permanent yes. I guess I just have to think what I want to do at the end of the day. The regimen sounds fantastic but I would need to apply to my chest and I've heard that the BP takes the colour of your clothes.
  2. Recently I have stopped myself from taking roaccutane after my doctor prescribed 6 extra weeks of the tablet (I'd already been on roaccutane for 3 months and saw subtle improvements). The amount of bad coverage of the pill is worrying - I was depressed while on the Tane originally but since I have read about erectile dysfunction and other such problems. My spots are terrible and going on the tablet seems logical but I'd never forigive myself if I saw a large change to my body because of this t
  3. I totally see your point of view here... and your swinging me round to your way of thinking again. I've been told to do 6 more weeks of roaccutane to improve my skin completely. My skin is mainly scar these days... I get the occasionally "lumpy" spot. I wouldn't exactly say it was overly severe. Is there anything else I could do? I mean does the regimen thing on this site work? The risk scares the shit out of me - linked or not.
  4. I think I'll relax not being on the tablets. I'd rather have spots and not worry about the risks. Sure, I COULD get rid of the spots if I stayed on the tablets. But I'd never forgive myself if something went wrong and I knew I could have stopped it. I have also read that you might not see the problem of ED until months or years AFTER finishing the course. You're first paragraph cheered me up a bit but I think I'm gonna take control and make a decision not to take anymore.
  5. Is there anything I can do to reverse any effects that may have happened over the 12 weeks I've already taken. Seriously guys I don't think I've ever been as scared as I am right now. Sex is important to me. Female company is important to me. Am I likely to lose that part of my life?
  6. OK - I jsut read this: http://www.xsorbit1.com/users/davec//index...;num=1145049474 And I am now REALLY scared. My sexual performance, erections etc were fine during the 12 weeks I was on the pills. I am still getting erections fine. BUT I am scared. VERY scared. Most poeple say they don't have this problem until long after stopping. Have I already damaged my penis. Please help. I'm seriously considering not seeing out my next 6 weeks course. Please help.
  7. Last time I was on Roaccutane I noticed a drop in my ability to control ejaculation which was both fine before taking the tablets and afterwards. Whether it was linked I do not know. After 12 weeks of being on the accutane I had a break to deal with my exms and started on teh pills again last night. My girlfriend mentioned the sexual performance thing (not that she's bothered by it - its just we are going to observe if it happens this time around). I had a poke around the net today and found t
  8. I weigh 147 pounds. Do you think the two week gap between finishing tablets and seeing my derm will cause much of a problem? I guess that's my main worry now?
  9. Wow you guys respond fast. This is so awesome. I've been on 60 for the entire course. I've not seen a breakout of any kind - just no real improvement (particularly on my chest). In fairness my face is a little better since I started but it fluctuates. What didn't help was I visited my derm on the six weeks on a REALLY good day - so I guess it looked like it was working better. I've been in contact with the hospital but I can't change the appointment. Apparently the dermo wanted to see me 2 wee
  10. Hi, I went on Roaccutane about 11 weeks ago now. Before I get into the nitty gritty I'll provide you with a rough record of what I found with my skin over the 12 weeks (I kept forgetting to update so it's not 100% accurate). Week 1 - Drying lips. No change to spots. Week 2 - Very dry lips. Spots start to worsten. Nose bleed. More hair in comb. Week 3 - Extremely dry lips. Spots worse than ever. Two cist like spots on face. Dry inside nose. Week 4 - Slight spot improvement. Nose bleeds. Hair fr
×